# SDR U2RA2020011360001

- Difficulty date: December 6, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- Engine time: 44,143 hours, 12,905 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Corroded
- Location: Lt Engine
- Part time: 44,143 hours, 12,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS CORROSION DAMAGE AT 6 O'CLOCK POSITION UNDER LOW PRESSURE COMPRESSOR ROTOR PATH LINER - REMOVED AND REPLACED ENGINE PER AIRCRAFT MAINTENANCE MANUAL 71-00-02.
